MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR
Model Number 381003008
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Celt device did not deploy fully.Clip broke and free floated down the right leg.Snare used for retrieval, wire broke during attempted removal from the left femoral access.Snare and clip remain in the place in the left.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.After three notifications, the sample from the alleged complaint has not been returned from the customer to argon.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.

Brand Name
ATRIEVE VASCULAR SNARE KIT 3.2FR
Common Device Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14407007
Report Number0001625425-2022-01005
Device Sequence Number11989295
Product Code MMX
UDI-Device Identifier20886333003963
UDI-Public20886333003963
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number381003008
Device Catalogue Number381003008
Device Lot Number11198100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown